# SDR SWIA201023555

- Difficulty date: January 23, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 28,242 hours, 40,340 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN.  (FLT 6063)  LUBRICATED DOOR HANDLE LINKAGE.
